# SDR A6WA200340180

- Difficulty date: November 18, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP FIXED VANE LEADING EDGE CAP, P/N 601R-14574-7 IS CHAFED AT WS 297 APPROXIMATELY .25 INCH BY .5 INCH AND .001 DEEP.  PERFORMED MAJOR REPAIR TO THE LEFT OUTBOARD FLAP LEADING EDGE FIXED VANE BY REMOVING AND REPLACING LEADING EDGE CAP P/N 601R-14574-7 IAW CRJ200 SRM 57-53-00, 51-40-11 AND 51-42-13. (M)
